UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Random cellular froths in spaces of any dimension and curvature

Aste, T; Rivier, N; (1995) Random cellular froths in spaces of any dimension and curvature. Journal of Physics A: Mathematical and General , 28 (5) pp. 1381-1398. 10.1088/0305-4470/28/5/023.

Full text not available from this repository.
Type: Article
Title: Random cellular froths in spaces of any dimension and curvature
DOI: 10.1088/0305-4470/28/5/023
UCL classification: UCL > School of BEAMS
UCL > School of BEAMS > Faculty of Engineering Science
URI: http://discovery.ucl.ac.uk/id/eprint/1360909
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item